American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92C37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information
View Article: PDF

[2] Bernhelm Booß–Bavnbek. Towards a nano geometry? Geometry and dynamics on nano scale. Contemporary Mathematics 584 (2012) 147-162.
Book volume table of contents
View Article: PDF

[3] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1